Погружения полугрупп в простые и полные полугруппы
Matematiceskij sbornik (1963)
- Volume: 104, Issue: 4, page 496-511
- ISSN: 0368-8666
Access Full Article
topHow to cite
topШутов, Э.Г.. "Погружения полугрупп в простые и полные полугруппы." Matematiceskij sbornik 104.4 (1963): 496-511. <http://eudml.org/doc/69589>.
@article{Шутов1963,
author = {Шутов, Э.Г.},
journal = {Matematiceskij sbornik},
keywords = {group theory},
language = {rus},
number = {4},
pages = {496-511},
publisher = {Tipogr. Lissnera i Sobko},
title = {Погружения полугрупп в простые и полные полугруппы},
url = {http://eudml.org/doc/69589},
volume = {104},
year = {1963},
}
TY - JOUR
AU - Шутов, Э.Г.
TI - Погружения полугрупп в простые и полные полугруппы
JO - Matematiceskij sbornik
PY - 1963
PB - Tipogr. Lissnera i Sobko
VL - 104
IS - 4
SP - 496
EP - 511
LA - rus
KW - group theory
UR - http://eudml.org/doc/69589
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.